# SDR A6WA201040759

- Difficulty date: October 5, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 FLOOR SEAT TRACK ON LBL9 IS GOUGED 4 IN FROM FRONT.  R & R NR 2 FLOOR SEAT TRACK ON LBL9 IAW MM 53-01-11.
